MS Abouzaid (Dr. Moheb Abouzaid)
MS Abouzaid (Dr. Moheb Abouzaid)
Mathematics Department, Faculty of Science, Kafrelsheikh University, Egypt.
sci.kfs.edu.eg üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generalized k-Mittag-Leffler function and its composition with pathway integral operators
KS Nisar, SD Purohit, MS Abouzaid, MA Qurashi, D Baleanu
J. Nonlinear Sci. Appl 9 (6), 3519-3526, 2016
222016
Some unified integrals associated with generalized Bessel-Maitland function
MS Abouzaid, AH Abusufian, KS Nisar
arXiv preprint arXiv:1605.09200, 2016
102016
Certain generalized fractional integral inequalities
KS Nisar, G Rahman, A Khan, A Tassaddiq, MS Abouzaid
AIMS Math 5 (2), 1588-1602, 2020
52020
Fractional kinetic equations involving Struve function using Sumudu transform
KS Nisar, FBM Belgacem, MS Abouzaid
Mathematical Sciences International Research Journal 6 (2), 13-17, 2017
42017
On fractional kinetic equations and their Sumudu transform multiparameter Struve functions based solutions
KS Nisar, FBM Belgacem, MS Abouzaid
arXiv preprint arXiv:1701.04589, 2017
12017
Fractional integral inequalities involving Marichev–Saigo–Maeda fractional integral operator
A Tassaddiq, A Khan, G Rahman, KS Nisar, MS Abouzaid, I Khan
Journal of Inequalities and Applications 2020 (1), 1-14, 2020
2020
Certain Image Formulae and Fractional Kinetic Equations of Generalized k -Bessel Functions via the Sumudu Transform
KS Nisar, MS Abouzaid, FBM Belgacem
International Journal of Applied and Computational Mathematics 6 (4), 1-11, 2020
2020
On Image Formulae Leading to Fractional Kinetic Equations Solutions via Sumudu Generalized k-Bessel Functions
KS Nisar, MS Abouzaid, FBM Belgacem
Preprints, 2017
2017
Certain inequalities involving generalized fractional k-integral operators
KS Nisara, M Al-Dhaifallahb, MS Abouzaidc, P Agarwald
Journal of Nonlinear Sciences & Applications (JNSA) 9 (5), 2016
2016
Mathematics in Computer Science
JC Faugère, L Perret
2009
GEGENBAUER POLYNOMIALS OF TWO VARIABLES AND THEIR PROPERTIES
R NADEEM, AH KHAN, KS NISAR, MS ABOUZAID, AH ABUSUFIAN
EXPANSIONS OF q-APPELL TYPE FUNCTION OF TWO VARIABLES
KS NISAR, M ABOUZAID, P AGARWAL, M AL-DHAIFALLAH
Certain inequalities involving generalized fractional k-integral operators
P Agarwal, KS Nisar, M Al-Dhaifallah, MS Abouzaid
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–13